# SDR SWAA043230

- Difficulty date: November 7, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 57,863 hours, 54,883 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: 2800
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM (JAN) HEARD LOUD NOISE SIMILAR TO A DOOR OR WINDOW OPEN, EVERYTHING ELSE NORMAL, DOOR HANDLE IN PROPER POSITION.  FOUND THE NR 1 MAIN TIRE BURST ON TAKEOFF, DAMAGED 5 EACH NR 1 ENGINE FAN BLADES, 1 EACH ACOUSTIC PANEL, INNER AND MID MLG DOORS, LMLG SUPPORT SHELF PANEL, DENT ON FUSELAGE AND INBOARD MID FLAP.  REMOVED AND REPLACED NR 1 MAIN TIRE AND WHEEL PER MM.
